# SDR CA090312007

- Difficulty date: March 11, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Gulstm 690
- Aircraft time: 6,154 hours
- Engine: Garrtt TPE3315251K
- Propeller: Hartzl HCB3TN5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON THE DOWN WIND, THE LANDING GEAR WAS SELECTED DOWN AND THE NOSE GEAR INDICATED AN UNSAFE LIGHT. THE GEAR WAS CYCLED AND COULD BE OBSERVED COMING DOWN FROM THE REFECTION IN THE PROP SPINNER. TOWER CONFIRMED 3 GEAR DOWN ON A LOW PASS.  THE ACFT LANDED WITHOUT INCIDENT AND THE MX ENGINEERS INSPECTED THE NOSE GEAR AND FOUND A SWITCH SLIGHTLY OUT OF RIG. THIS WAS AJUSTED AND THE ACFT RETURNED WITHOUT INCIDENT.
